# SDR ASMF200504010

- Difficulty date: April 11, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 45,225 hours, 31,367 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: 7341MT987N
- Condition: Damaged
- Location: Nlg Strut
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING TAXING NOSE LANDING GEAR STRUT HAS A HYDRAULIC LEAK.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE THE NLG STRUT SEALS WERE REPLACED IAW M/M 32-21-02, TESTED CORRECT.
